# SDR DALA2022101706698

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 89,001 hours, 39,916 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 PRIOR TO PUSH WHILE ARMING THE DOORS, THE AFT LEFT DOOR ARMED LIGHT DID NOT ILLUMINATE. CORRECTIVE ACTION: RESCURED TRIM ON GRIT BAR AT 3L DOOR. PER B757 AMM 52-00. LIGHT OPS CHECK GOOD. (9359502)
